Title of article :
Optimal reinsurance and stop-loss order
Author/Authors :
Denuit، نويسنده , , Michel and Vermandele، نويسنده , , Catherine، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1998
Pages :
5
From page :
229
To page :
233
Abstract :
During the last two decades, the interest of the actuarial literature in the stochastic orderings has been growing to such a point that they become one of the most important tools to compare the riskiness of different random situations. Our purpose in this note is to derive new results about the optimal reinsurance coverages for the ceding company, when the optimality criterion consists in minimizing the retained risk with respect to the stop-loss order. We so slightly complete the study initiated in Van Heerwaarden, Kaas and Goovaerts [Insurance: Mathematics and Economics 8 (1989) 11–17].
Keywords :
Optimal reinsurance , Stop-loss order , Convex order
Journal title :
Insurance Mathematics and Economics
Serial Year :
1998
Journal title :
Insurance Mathematics and Economics
Record number :
1541982
Link To Document :
بازگشت